getting really scared-help!

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

JIJI
Regular Member


Date Joined Jun 2009
Total Posts : 43
   Posted 7/8/2010 10:52 PM (GMT -7)   
Hey guys thanks for the ideas for my moms bday but I kinda need some help for myself right now. Ive been sick since i was 12 so like 9 years now. Ive had all the antibiotics biaxon zithromax ect. even a picc line with doxy rocephin and one ore also bicillin injections last year for a long time. Right now am doing ceftin zithromax and mepron. I take tramadol and hydrocodine for pain and have been known to get really bad herxes and die off. So today I was feeling pretty crappy as per usual but all of a sudden like a 7 pm I just get sooo sick and have not been able to recoop. So it started with my left knee locking and it felt numb and really painful at the same time. Than the muscles in my right leg like behind the knee and hamstrings stared to hurt so bad. So I sat down iced the knees and no good. My mom says I am pale as a ghost maybe even a little yellow (but I also seem to always have some mepron on my faceso who knows about that) and I could barley make it up the stairs.I'm nauseous and getting scared. I took a hydrocodone and like 2 -3 hours later I started getting really bad but my mom doesnt think it was the hydrocodone she thinksits a herx My head is throbbing and Im soo weak and all my muscles fee weak and SORE. So Ive had the head throbbing all week but it is worse today thought I was dehydrated so I have been drinking gatorade but still feel REALLY weird and sick like my insides feel itchy and gritty ya know? Do you think it could be a herx? Do you think I could take my pain pills for my head and muscles? Please dont tell me to go to the er either, it makes me nervous. Has anyone ever felt this am i dying? I know I probably sound silly but Im just feeling like my body is out of contol. Thanks for any help you have. -Sandy

Razzle
Veteran Member


Date Joined Aug 2007
Total Posts : 4399
   Posted 7/8/2010 11:15 PM (GMT -7)   
It sounds like a herx, but I'd suggest calling your Lyme doctor (use the "after hours/urgent" phone number) to make sure they know what you are experiencing.

I know the ER is scary and can sometimes be frustrating, but if you get worse, it might be better to go and get help rather than trying to wait it out...they can give you anti-nausea meds and hydration, and whatever else you might need to get you through this.

Do you do any detoxing? It might help to reduce the severity of your herxes. The "New to Lyme" thread has suggestions for detoxing...

Take care,
-Razzle
Chronic Lyme Disease, Bartonella (clinical dx only), Gluten & Sulfite Sensitivity, Many Food/Inhalant/Medication/Chemical Allergies & Intolerances, Asthma, Gut issues (dysmotility, non-specific inflammation), UCTD ("Secondary Lupus-Like Syndrome"), Osteoporosis, etc.; G-Tube; TPN via PICC (trying again to wean off the TPN).
Meds:  IV Cipro, Heparin (to flush PICC line), Singulair, Claritin, Domperidone, Colloidal Silver, probiotics, digestive enzymes, Milk Thistle & other liver support herbs, Magnesium, homeopathy.


bucci
Veteran Member


Date Joined May 2006
Total Posts : 1477
   Posted 7/8/2010 11:25 PM (GMT -7)   
this sounds lame but when I get the worst I take anything to make me BURP.. club soda.
alkeseltzer...club soda WITH alkaseltzer!!

do you have any essential oils? lemongrass ..even pepermint.

It sounds like your liver gallbladder may be overloaded too.
when was last BM?

do you have castor oil and piece of felt. if you have someone to prepare one for you.
put over your liver gallbladder ...just put it over your whole torso front.

also I know you maybe be too sick but coffee enema.

you may be over TOXED..

those hydrocodone's have tylenol? I just take straight roxy . that is percocet with no tylenol.

all this stuff has to go through your liver. coffee enema, Baby. and get burping. this sounds nuts but one night I had no alkaseltzer or clubsoda so I took a fast guzzle of a beer and it helped me so much to get the gas out. don't drink a lot ..just enought to make you belch
hep c , lyme
Dad has lyme


Traveler
Forum Moderator


Date Joined May 2007
Total Posts : 35855
   Posted 7/9/2010 9:18 AM (GMT -7)   
Another thing to remember is that tings like Gatorade have a LOT of sugar in them. Most Lymies seem to have trouble with sugar/ candida.
-Live simply- Love generously- Care deeply- Speak kindly. May we all find peace along the journey to find healing.
Trav


IH8Ticks
Regular Member


Date Joined Jan 2009
Total Posts : 296
   Posted 7/9/2010 9:27 AM (GMT -7)   
Be careful with the yellowness. Sore and weak muscles, nausea, itchy skin, yellowing of the skin and eyes, and other symptoms can be a sign of liver problems. When was the last time you had a blood test to check for liver problems? Medications can really tax the liver, so you need to make sure that your liver is functioning properly.
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, November 18, 2017 5:23 AM (GMT -7)
There are a total of 2,895,011 posts in 317,759 threads.
View Active Threads


Who's Online
This forum has 157368 registered members. Please welcome our newest member, Mark R D.
246 Guest(s), 4 Registered Member(s) are currently online.  Details
cashlessclay, Charlie55, franko63, straydog


About Us | Advertise | Donate
Newsletter | Privacy Policy & Disclaimer
Follow HealingWell.com on Facebook Follow HealingWell.com on Twitter Follow HealingWell.com on Pinterest
©1996-2017 HealingWell.com LLC  All Rights Reserved.